The Annals of Mathematical Statistics

On the Rate of Convergence for the Law of Large Numbers

Terry J. Wagner

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 40, Number 6 (1969), 2195-2197.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177697298

Digital Object Identifier
doi:10.1214/aoms/1177697298

Zentralblatt MATH identifier
0218.60033

JSTOR
links.jstor.org

Citation

Wagner, Terry J. On the Rate of Convergence for the Law of Large Numbers. Ann. Math. Statist. 40 (1969), no. 6, 2195--2197. doi:10.1214/aoms/1177697298. https://projecteuclid.org/euclid.aoms/1177697298


Export citation